Get your Health question answered in 3 easy steps

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I think the blood is not properly flowing in my heart

Hi,l have heart trouble, my left hand side,is not letting the blood flow properly through my heart, so is Gathering in my left leg and ankle, causing Lots of Pain. Is there anyone can Please, Please Tell me some exercise which will help. l will be So Thankful for Anything you can help me with. Thanks Everyone. Love.Jo.xxxxxxxxxxx Incognito. What is DVT? Yes on left side only. Dr said Heart Failure Due to Heart Desease l just need to get the blood moving l am size 14 English size so not much over wieght, size 12 is right for my hieght Incognito. What is Trycuspid Regurgitation? You are Baffling me- More Details Please. Edit your Answer. Thanks. I am on all medications, including Blood Thinners.
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
  User's Response
's  Response
I have heart failure and experience what you are talking about. I have more swelling in my left leg because of a graft that was taken for a heart bypass operation.First and foremost, I recommend that you ask your doctor about getting into a cardiac rehab program. They will teach you what to do. Beyond that: Talk to your doctor about it. If your weight increase by 3 lbs or more in one day - call in. NO salt - I was so bad at one point that I could not drink milk or eat bread because of the sodium content. Minimal Fluids - I was restricted to 4 cups of fluids ( including jello)per day. When you take your diuretic, lay down and elevate your legs. This increases blood flow through your kidneys and helps them remove more fluid. The fundamental problem is that your kidneys regulate the amount of fluid in your body by "measuring" the blood flow. If the blood flow is reduced because your heart is not pumping, they react as if you are dehydrated. Wear compression stockings. I think they are called anti-embolism stockings. They help force fluid out of your tissue so it can be eliminated. They are uncomfortable but they have saved me several trips to the emergency room. Exercise - mild walking only. If you get out of breath, you are doing too much and can make your condition worse- damaging your heart further. There are a couple of links attached that will help. Talk to your doctor very soon regarding your problem and ask about cardiac rehab. It saved my life. He/she needs to be aware of the swelling and will give you specific guidance based on your condition. If you have trouble breathing, don't fool around. Call an ambulance.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My mother (healthy, exercises regularly, normal weight, 61 yrs old, slightly elevated blood pressure - managed with medication and proper eating) went to the ER yesterday because her heart starting racing for about an hour when my parents were shopping yesterday. She had tanned about 1 hour prior to the rapid heart and said the tanning bed seemed warm. Her EKG came back fine along with the blood work and they did say she was dehydrated. The doctor said she was fine and that he didn t see any issues, but if it happened again to go see her primary care physician . Does this all sound normal and could dehydration really have caused this? I don t think she drinks enough water...

doctor1 MD

For the past seven or so months my heart has been scaring me quite a bit. I have phases where for a couple of weeks around three times a day my heart starts beating stronger. I m not sure if it increases in speed but I get short of breath and every time it scares me. Last week though I had a very bed spell (I hadn t had one of these events in a couple of months). It felt as if though time had slowed down and I thought I might be having a heart attack. I was born prematurely though and had to have surgery to close a valve in my heart that hadn t automatically done so when I was born. It changes the direction of blood flow through your heart or something like that. Do you think this could be linked to my previous surgery? Also I am a vegetarian however I do eat fish and lots of it.

doctor1 MD

Hi I am 17 years old, and recently my heart has been acting strange. For a few years now I would suddenly feel my heart pound very heavily sometimes to the point of where it makes me cough rather hard. But it would only happen say...once or twice a year if that. So I didnt pay much attention to it. Recently this year (2011) my heart has done it many times, so often that it doesnt take me by suprise, I just stop what im doing and take a few deep breathes and try to really work on breathing steady. WELL, now this year, not only has my heart done that many times, but now it flutters? I think thats how you would explain it. I feel it like...almost tripping over itself so-to-speak. And a few weaks ago it did it for like a whole 20 seconds. I was in the car talking to my bf, so there was no stress, i was not driving. And especially within this month (may) it has done it countless times, also, last night it did it and i felt very short of breath so i layed down and sort of just waiting for it to quit. I know this is long but i wanted to tell all the details. My grandmother has cardio myopathy, her left vintricle valve did not completely form as a child. She says its like a sponge? where when blood passes through it sucks it up and so it prevents the proper amount of blood to go through. Heart conditions run in my family. So ya. pls help? I am going to the doctors when I can.

Recent questions on  Anticoagulant

doctor1 MD

Thank you. Can you tell me what it means when the results from a MRI Brain wo & w contrast result says "suggestion of diffuse narrowing of right P1 segment"? It also says small subdural hemorrhages along the cerebellar tentorium which aooears chronic

doctor1 MD

Sir my wife has mitral valve replacement surgery and take acetrom 3 mg daily. Her previous pregnancy test is positive . I want to know what is the risk of continuing it or abort it.

doctor1 MD

HELLO I HAD SUFFERED A STROKE IN 2016 AND WAS SUBSCRIBED CHLOPIDOGREL/PLAVIX ANTICOAGULANT WHICH I TAKE DAILY ONCE A DAY. NOW...............I WOULD LIKE TO KNOW IF I CAN TAKE IT EVERY OTHER DAY WITH NO PROBLEM. I BELIEVE TAKING IT DAILY IS MAKING...

doctor1 MD

Hi Doc,



I am 31 year old and a chronic DVT patient with Factor 5 laiden jene mutation. I am on warfarin 6 mg and folic aci for life long. My INR levels are maintained between 2-3 always and last month doplor showed near complete recanalisation. I did a complete health checkup last week and everything isallright. now i feel i am suffering and under treatment for from OCD and panic disorder due to fear of having a PE or cardiac arrest. please tell me is that possible to have or devlop clots when I am having anticoagulants. Thank you very much

doctor1 MD

My sister was taking Naproxyen to treat Phlebitous and also Dianette at the same time. As Dianette increases the risk of clots, should she have been taking Naproxyen to treat Phlebitous and should she have been taking Naproxyen and Dianette at the same time, or should she have been told to stop taking Dianette?

doctor1 MD

i am an indian female age 48, weight @ 87kg, am on anticoagulation therapy (warfarin & aspirin), history of asthma (on daily symbicot inhalation). Am not wheezing now but having difficulty in breathing frequently, walking, climbing stairs, etc. i had an ecg done days ago, shows enlargement of t wave, is it serious?

doctor1 MD

I am on blood thinners due to lupus anticoagulant syndrome and was just diagnosed with an irregular irregular heartbeat, last night I had horrible shooting pains that originated about where my armpit is and shot down my ribs and up to my shoulder, is it something serious? and today its a dull throb making my fingers feel like they are asleep